# SDR AWXA200700543

- Difficulty date: April 10, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988630
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER, BS 500C - BS 500D, S16R.  REPAIRED STRINGER, BS 500C - BS 500D, S16R IAW AWA ER 03-5312-01094-DD1.
